# SDR ASOA201611281288

- Difficulty date: November 28, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SHO690362851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT RAIL. REMOVED, FABRICATED AND INSTALLED SEAT RAIL AT FS744.15-761.85 RT IAW AMM 53-49-000-801-A07, 53-00-49-400-801-A07, REO 670-53-00-343 REV M AND EC/TC REO 670-53-00-343 REV.
